Author Details

Asaduzzaman, Md., Islamic University, Bangladesh

  • Vol 8, No 2 (2018) - Articles
    Data dependence for four-step fixed point iterative scheme allocating via contractive-like operators
    Abstract  PDF
  • Vol 6, No 2 (2016) - Articles
    On the convergence of the multi-step Noor fixed point iterative scheme with errors in the class of Zamfirescu operators
    Abstract  PDF
  • Vol 9, No 1 (2019) - Articles
    The unique symmetric positive solutions for nonlinear fourth order arbitrary two-point boundary value problems: a fixed point theory approach
    Abstract  PDF


Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.